VOL. 1 · NO. 2 | July, 1949
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 1 (2), (July, 1949)
No abstract available
Articles
Keizo ASANO
J. Math. Soc. Japan 1 (2), 73-78, (July, 1949) DOI: 10.2969/jmsj/00120073
KEYWORDS: 09.1X
No abstract available
Shigeo SASAKI
J. Math. Soc. Japan 1 (2), 79-90, (July, 1949) DOI: 10.2969/jmsj/00120079
KEYWORDS: 36.0X
No abstract available
Hideyuki IWAMOTO
J. Math. Soc. Japan 1 (2), 91-110, (July, 1949) DOI: 10.2969/jmsj/00120091
KEYWORDS: 56.0X
No abstract available
Tatsuo KAWATA, Heihati SAKAMOTO
J. Math. Soc. Japan 1 (2), 111-115, (July, 1949) DOI: 10.2969/jmsj/00120111
KEYWORDS: 60.0X
No abstract available
Noboru MATSUYAMA
J. Math. Soc. Japan 1 (2), 116-121, (July, 1949) DOI: 10.2969/jmsj/00120116
KEYWORDS: 42.4X
No abstract available
Gen-ichiro SUNOUCHI
J. Math. Soc. Japan 1 (2), 122-129, (July, 1949) DOI: 10.2969/jmsj/00120122
KEYWORDS: 42.4X
No abstract available
Goro AZUMAYA
J. Math. Soc. Japan 1 (2), 130-146, (July, 1949) DOI: 10.2969/jmsj/00120130
KEYWORDS: 09.1X
No abstract available
JUN-ICHI IGUSA
J. Math. Soc. Japan 1 (2), 147-197, (July, 1949) DOI: 10.2969/jmsj/00120147
KEYWORDS: 10.0X
No abstract available
JUN-ICHI IGUSA
J. Math. Soc. Japan 1 (2), 198-201, (July, 1949) DOI: 10.2969/jmsj/00120198
KEYWORDS: 14.0X
No abstract available
Back to Top